# SDR MALA964810

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736003001
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LT FLAP END RIB.  THEY REPLACED THE END RIB IAW FAC SRM 51-00-00.  (X)
